# SDR 03FDEA02007

- Difficulty date: December 1, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT TUNNEL BETWEEN STA 840 TO STA 859, NR 33 LONGERON SPLICE FOUND CRACKED.  REMOVED CRACKED LONGERON SPLICE AS PER SRM 51-31-01, VOL.II AND FABRICATED NEW SPLICE AS PER DRAWING ADA8423. INSTALLED NEW SPLICE AT FWD CARGO LT TUNNEL BETWEEN STA 840 TO 859, NR 34 LONGERON AS PER NDA6712.
